What is the cause for redness and irritated skin around my eyes?
User rating for this question
I have had red, irritated skin around and underneath my eyes for about 6 weeks. I began a new retinoid eye cream about 6 weeks ago but stopped after this reaction. The situation improved but then returned with no apparent trigger. No change in eye or facial care routine. I wear contacts but there does not appear to be any actual eye symptoms. This is a new condition and only occurs around my eyes. I welcome your feedback.
Posted Tue, 14 Jan 2014 in Vision and Eye Disorders
Answered by Dr. Jose Ignacio Artero Munoz 55 minutes later
Brief Answer: Irritated Skin Detailed Answer: Hello.Delighted to be able to help. Red and irritated skin around and underneath your eyes without visual disturbances, eczema or seborrheic dermatitis are possible diagnoses to consider. Do you suffer work or family stress?. Both pathologies are related to stress-anxiety. In my opinion Clotrimazole cream applied at morning +Hydrocortisone cream applied at night can be used for treating your irritated skin. Please consult your local doctor for a prescription. I Hope I have answered your query. If you have any further questions I will be happy to help.If you do not have any clarifications, please don’t forget to evaluate my answer. I wish you good health.
Follow-up: What is the cause for redness and irritated skin around my eyes? 33 minutes later
Thank you! Can I pick these items up OTC or are they prescription strength only?
Answered by Dr. Jose Ignacio Artero Munoz 6 hours later
Brief Answer: Go to your doctor Detailed Answer: Hello. Delighted to be able to help. You must go to your primary care doctor to confirm the diagnosis and for prescription. Besides your doctor will tell you days of treatment needed in function of your skin lesions and whether it is advisable to examine you again after finishing treatment. Clotrimazole is an over-the-counter cream while hydrocortisone is available on prescription. But the combination of both is prepared by pharmacy after getting the prescription from doctor. I Hope I have answered your query. If you have any further questions I will be happy to help.If you do not have any clarifications, please don’t forget to evaluate my answer. I wish you good health.
People also viewed
- Bubble inside a kids eye
- What causes eye irritation with redness and dryness
- Bubble inside eye lid
- Eye problem bubbles on inside of lid
- Is fever a side effect of arava?
- What causes severe redness in eyes
- Is fever a side effect of zofran?
- Is hives a side effect of zofran?
- Eye lid bubbles spots
- Is itching a side effect of qnasl?
- Extra skin bubble under eye
- What causes irritation redness and pain in the eyes
- What causes red eyes symptoms
- Is rash a side effect of treanda?
- What causes bloodshot red eyes